# SDR 9515133204

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 40
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED HYD 'Y' RSVR LO LVL MESSAGE.  TAKEOFF WAS ABORTED AT 60 KNOTS AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPAIRED A LEAKING HYDRAULIC LINE IN THE RIGHT MAIN LANDING GEAR WHEEL WELL.  LEAK AND OPERATIONAL CHECK OK.
